×

zbMATH — the first resource for mathematics

On multiplication of Perron-integrable functions. (English) Zbl 0269.26007

MSC:
26A39 Denjoy and Perron integrals, other special integrals
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. Henstock: Theory of integration. Butterwoths, London 1963. · Zbl 0154.05001
[2] R. Henstock: A new descriptive definition of the Ward integral. J. Lond. Math. Soc. 21, (1960), 43-48. · Zbl 0095.04504
[3] J. Kurzweil: On Fubini theorem for general Perron integral. Czech. Math. J. 23 (98), 1973, 286-297. · Zbl 0267.26006
[4] J. Kurzweil: Generalized ordinary differential equations and continuous dependence on a parameter. Czech. Math. J. 7 (82) (1957), 418-419. · Zbl 0090.30002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.